# SDR DALA2024110410624

- Difficulty date: October 23, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, FORWARD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500F-500G CRACKED. CORRECTIVE ACTION: REMOVED, REPLACED AND ACCOMPLISHED REPAIR ON FORWARD CARGO COMPARTMENT LH FLOOR BAFFLE STA 500F - 500G B737-800 SRM 53-30-53-2R PROCEDURE 1 FIG 202, FABRICATED REPAIR ANGLE OUT OF 7075T6 # 0.032 X 40SH-C LOT# 5144588-1 IAW B737 -800 SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-10-02-0G PAR. 9A AND BOEING DWG#143A7505 REV: B. (LP 0636241)
